# SDR UALA2012092405400

- Difficulty date: September 23, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 44,472 hours, 9,511 cycles
- Engine: Pwa PW4077
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 210000201184
- Condition: Twisted
- Location: Fa Jump Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A JUMP SEAT AT DOOR 3 CROSS AISLE LEFT SIDE HAS A SHOULDER HARNESS THAT WILL NOT MOVE *FIX-JHT.  CROSS AISLE AT DOOR 3, LEFT F/A SEAT, BUCKLE SIDE HARNESS DOES NOT RELEASE.  SEAT STOWED, TAPED AND PLACARD. TAPPED ON RESTRAINT REEL, SEEMS TO JAM INTERMITTENT.  POSSIBLY OK.  FOUND RESTRAINT STRAP TWISTED INSIDE REEL MECHANISM.  UNTWISTED STRAP, OPS CHECK GOOD.
